# SDR 2002FA0000514

- Difficulty date: April 12, 2002
- Submitted: April 23, 2002
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: GH115TA
- Part serial: 027
- Condition: Failed
- Location: Mlg
- Part time: 87 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS CYCLED TO THE DOWN POSITION IN FLIGHT, BOTH MAIN GEAR DOWN LIGHTS CAME ON AND THE NOSE GEAR DOWN LIGHTS CAME ON AND THE NOSE GEAR DOWN LIGHTS FAILED TO COME ON.  THE SYSTEM WAS TESTED IAW FLIGHT MANUAL PROCEDURES AND THE LIGHTS FOR THE NOSE GEAR DOWN HAD FAILED.  A SAFE LANDING WAS MADE.  INSPECTION OF THE GEAR SYSTEM FOUND THAT BOTH LIGHTS IN THE GEAR HANDLE HAD FAILED.  NEW GEAR HANDLE CONTROL ASSEMBLY WAS INSTALLED, SYSTEM CHECKED NORMAL.
